# SDR MASA200600421

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 14,674 hours, 13,190 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Unsecure
- Location: Emergency Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7348 IAD - FLIGHT DECK EMERGENCY HATCH LEAKING WATER.  MAINTENANCE RESECURED LATCH.
